MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that a patient was injected with juvéderm® ultra.The left side of the lip began ¿turning blue,¿ noting a ¿vascular occlusion.¿ the injection was stopped, and the patient was treated with hylenex.Additionally, the healthcare professional reported that after injecting a patient in the left upper lip after applying dental blocker for numbing and.8 cc of juvéderm® ultra xc were injected, the patient experienced a ¿vascular occlusion¿ in the lip.The patient was immediately treated with 150 u of hylenex, heat was applied, and the patient was massaged.The patient had slight improvement although there was bruising, ¿possibly from the aggressive massaging.¿ the next day, the capillary refill of the patient was still slow, so another 150 u of hylenex were used and the patient was massaged again.The patient was followed up for a week.The event resolved 11 days post-onset.
 
Additional Manufacturer Narrative
Suspect product: lot number 963/2.Investigation code: b15, b17, b20 type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17638594
Report Number3005113652-2023-00694
Device Sequence Number15349750
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2024
Device Catalogue Number94154
Device Lot Number1000552343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIDEPRESSANTS
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight75 KG